# SDR USAA010802

- Difficulty date: July 1, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 27026-27526
- Part time: 27,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH HEAT DAMAGE 8 INCH BY 12 INCH AREA, STATION 27026-27526 STRINGER 46-50.  REMOVED HEAT DAMAGE, INSTALLED REPLACEMENT SKIN/DOUBLER PER EA 54649 AND TYP REPAIR 53-40-01.  (M)
